# SDR AALA20060974

- Difficulty date: November 2, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EXIT LIGHTS AT SEATS 35HJ TO 41HJ INOPERATIVE.  FOUND SEAT TO SEAT HARNESS AT SEAT 34H DISCONNECTED.  RECONNECTED HARNESS AT SEAT 34H FOR INOPERATIVE EMERGENCY EXIT LIGHTS AT SEATS 35HJ TO 41HF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
